On tuples of commuting compact operators

Bhattacharyya, Tirthankar (1996) On tuples of commuting compact operators Publications of the Research Institute for Mathematical Sciences, 32 (5). pp. 785-795. ISSN 0034-5318

PDF - Other

Official URL: http://www.ems-ph.org/journals/show_abstract.php?i...

Related URL: http://dx.doi.org/10.2977/prims/1195162382


The joint spectrum of commuting operators, as introduced by Taylor, has been shown by Cho and Takaguchi to be the set of joint eigenvalues in the case of matrices. These joint eigenvalues can be read off from their simultaneous upper triangularization. We prove here a similar result for compact operators on Banach spaces.

Item Type:Article
Source:Copyright of this article belongs to European Mathematical Society.
ID Code:99459
Deposited On:27 Nov 2016 12:49
Last Modified:27 Nov 2016 12:49

Repository Staff Only: item control page